MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1550225-12
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Death (1802); Myocardial Infarction (1969); No Consequences Or Impact To Patient (2199)
Date of Event 04/19/2020
Type of Reportable Event Death
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of myocardial infarction and death are listed in the xience sierra, everolimus eluting coronary stent system (eecss), electronic instructions for use as known patient effects of coronary stenting procedures.There is no indication of a product quality issue with respect to manufacture, design or labeling of the device.
 
Event or Problem Description
Patient id: (b)(6).It was reported that on (b)(6) 2019 the 2.25x12 mm xience sierra stent was implanted in the first diagonal artery and the 2.5x15 mm xience sierra stent was implanted in the distal right coronary artery.On (b)(6) 2020 the patient had a myocardial infarction and expired.No treatment was given.There is a possible device relationship.No additional information was provided.
 
Event or Problem Description
Patient id: (b)(6).It was reported that on (b)(6) 2019 the 2.25x12 mm xience sierra stent was implanted in the first diagonal artery and the 2.5x15 mm xience sierra stent was implanted in the distal right coronary artery.On (b)(6) 2020 the patient had a myocardial infarction and expired.No treatment was given.There is a possible device relationship.Subsequent to the previously filed report, additional information was received indicating that the myocardial infarction and subsequent death are not related to the xience sierra stent.The patient was doing fine until the patient suddenly died at home.The patient was pronounced dead and was taken directly to the funeral home.There was no hospitalization.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.No investigation required.There were no specific reported device malfunctions or patient effects associated with the device.There is no indication of a product quality issue with respect to manufacture, design or labeling of the device.H6: patient codes 1969 and 1802 were removed and replaced with 2199.H6: results code 213 was removed and replaced with 3221.H6: conclusion code 22 was removed and replaced with 4315.

Brand Name
XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10254096
Report Number2024168-2020-05615
Device Sequence Number596819
Product Code NIQ
UDI-Device Identifier08717648227004
UDI-Public08717648227004
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/10/2019
Device Model Number1550225-12
Device Catalogue Number1550225-12
Device Lot Number8120541
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/17/2020
Supplement Date Received by Manufacturer08/12/2020
Initial Report FDA Received Date07/09/2020
Supplement Report FDA Received Date09/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.5X15 MM XIENCE SIERRA; 2.5X15 MM XIENCE SIERRA
Outcome Attributed to Adverse Event Death;
Patient Age53 YR
Patient Weight82